# SDR SWAA2022012555159

- Difficulty date: May 17, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 45,685 hours, 26,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP; I/B AFT CORNER IS DELAMINATED. DELAM MEASURES APROX. 3.250' X 3.00' / EVALUATED; PREPPED; CLEANED AND REPAIRED DELAM DAMAGE TO L/H O/B AFT FLAP; I/B AFT CORNER IAW B737 SRM 51-70-10-2R-0; PER SRM 51-70-10-2R-4. PAR 3(A&D); PER SRM 57-53-01-2R-4 PAR 3(A&B) REV 63.
